# SDR SWAA2020083108994

- Difficulty date: August 12, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED FLOOR PANEL 221AF; 221CF; 221BF; 221DF HARDWARE AT FWD GALLEY AREA. / REPLACED FLOOR PANEL 221AF; 221CF; 221BF; 221DF HARDWARE AT FWD GALLEY AREA IAW BOEING 737-700 SOPM 20-50-01.
